# SDR DALA2023081006526

- Difficulty date: August 19, 2022
- Submitted: August 10, 2023
- Operation: Air carrier
- Aircraft: N540US
- Make and model: Boeing 757251
- Aircraft serial: 26487
- Aircraft time: 81,239 hours, 30,364 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5640 FUSELAGE / SKIN STA 1700 TO 1720, S-29L TO S-29R / TAIL STRIKE DAMAGE. CORRECTIVE ACTION: REF ERA 601450-14. (2372527)
